# SDR 95ZZZX3166

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N90HH
- Make and model: Gulstm G1159
- Aircraft serial: 078
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 1159WM2022B2
- Condition: Corroded
- Location: Rt Wing Flapwell
- Part time: 8,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT OPERATOR BROUGHT ACFT TO FACILITY TO INVESTIGATE A BULGE ON THE UNDERSIDE OF THE RT WING AT APPROXIMATELY RBS 191 (THIS IS DIRECTLY UNDER THE FLIGHT SPOILER ACTUATOR ATTACH FITTING).  AFTER DISASSEMBLY OF THE AREA IN QUESTION, THE 'LOAD PLATE' UNDER THE ACTUATOR ATTACH FITTING WAS ENTIRELY INVOLVED WITH INTERGRANULAR, EXFOLIATION CORROSION, CAUSING THE LOWER SKIN TO BULGE.   REF:  OPER CONTROL NR BTVR 950606.
